USP Electronic Research Repository

A review of "Homological dimensions of crossed products" by Liping Li

Kauta, John S. (2018) A review of "Homological dimensions of crossed products" by Liping Li. [Book Review or Scholarly Comment]

[img] PDF - Accepted Version
Restricted to Registered users only

Download (81Kb)
    Item Type: Book Review or Scholarly Comment
    Additional Information: This is a review of the journal article "Homological dimensions of crossed products" by Liping Li in Glasgow Mathematical Journal 59(2017), no. 2, 401-420.
    Subjects: Q Science > QA Mathematics
    Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
    Depositing User: John Kauta
    Date Deposited: 30 Aug 2018 15:19
    Last Modified: 30 Aug 2018 15:19
    URI: http://repository.usp.ac.fj/id/eprint/10961
    UNSPECIFIED

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...